Alert archive / Ohio / Winter Storm Warnings in 2008

Winter Storm Warning 3, NWS Charleston, WV

February 12, 2008Morgan County, Perry County, Ohio

NWS Charleston, WV issued this winter storm warning at Feb 12, 2008, 12:05 PM EST for Morgan County, Perry County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2008, 12:05 PM EST (17:05 UTC)
Expired
Feb 12, 2008, 2:24 PM EST
In force
2 hr
Issued by
NWS Charleston, WV

Counties Morgan County, OH, Perry County, OH

The radar

The Charleston,WV radar (KRLX), 155 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 457 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
457 m²/s²
0-3 km storm-relative helicity
535 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KRLX 121717
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1205 PM EST TUE FEB 12 2008

OHZ066-067-130115-
/O.NEW.KRLX.WS.W.0003.080212T1705Z-080213T0500Z/
PERRY-MORGAN-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT
1205 PM EST TUE FEB 12 2008

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED A WINTER
STORM WARNING...NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT.

A WARM FRONT APPROACHING FROM THE WEST WILL CONTINUE A VARIETY
OF PRECIPITATION THIS AFTERNOON AND EVENING. TEMPERATURES WILL LOWER 
TO SUB FREEZING THIS EVENING. ADDITIONAL 2 TO 3 INCHES OF SNOW WILL 
BE POSSIBLE...AND ICE ACCUMULATION OF A TENTH TO A QUARTER OF AN 
INCH WILL BE POSSIBLE THROUGH MIDNIGHT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

$$

OHZ075-084-121815-
/O.EXP.KRLX.WS.W.0002.000000T0000Z-080212T1700Z/
ATHENS-VINTON-
INCLUDING THE CITIES OF...ATHENS...MCARTHUR...HAMDEN
1205 PM EST TUE FEB 12 2008

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

TEMPERATURES WILL CONTINUE TO WARM TO ABOVE FREEZING THIS AFTERNOON. 
THIS WILL PUT AN END TO THE FREEZING RAIN...AND ICE ACCUMULATION 
THREAT.

$$

KYZ101>103-105-OHZ085>087-WVZ005>009-016>019-121815-
/O.NEW.KRLX.WW.Y.0003.080212T1705Z-080212T1800Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-MEIGS-GALLIA-LAWRENCE OH-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-ROANE-WIRT-CALHOUN-RITCHIE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...POMEROY...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO
1205 PM EST TUE FEB 12 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL CONTINUE AT OR BELOW FREEZING THROUGH 1 PM. 
THEN...TEMPERATURES ARE EXPECTED TO WARM UP TO ABOVE FREEZING...WITH 
PRECIPITATION TRANSITIONING TO RAIN. ICE ACCUMULATIONS ARE EXPECTED 
TO BE A TENTH TO LESS THAN ONE QUARTER OF AN INCH.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES. AVOID UNNECESSARY
TRAVEL.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

OHZ076-083-WVZ010-011-013-014-020-029>032-040-121815-
/O.EXP.KRLX.WW.Y.0002.000000T0000Z-080212T1700Z/
WASHINGTON-JACKSON OH-PLEASANTS-TYLER-LINCOLN-PUTNAM-DODDRIDGE-
GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR-
INCLUDING THE CITIES OF...MARIETTA...BELPRE...JACKSON...
WELLSTON...OAK HILL...ST. MARYS...BELMONT...PADEN CITY...
SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...WEST UNION...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...PHILIPPI...BELINGTON
1205 PM EST TUE FEB 12 2008

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL CONTINUE TO WARM TO ABOVE FREEZING THIS AFTERNOON. 
THIS WILL PUT AN END TO THE FREEZING RAIN...TRANSITIONING INTO 
MOSTLY RAIN. 

$$
2 follow-up statements
000 
WWUS41 KRLX 121824
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
124 PM EST TUE FEB 12 2008

KYZ101>103-105-OHZ085>087-WVZ005>009-016>019-121930-
/O.EXP.KRLX.WW.Y.0003.000000T0000Z-080212T1800Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-MEIGS-GALLIA-LAWRENCE OH-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-ROANE-WIRT-CALHOUN-RITCHIE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...POMEROY...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO
124 PM EST TUE FEB 12 2008

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

SURFACE TEMPERATURES HAVE WARM UP TO ABOVE FREEZING...AND THE
THREAT FOR FREEZING RAIN HAS ENDED. HOWEVER...THERE MAY STILL
LOCALIZED AREAS OF ICE IN ROADS AND OTHER COLD SPOTS. MOTORISTS
SHOULD CONTINUE TO EXERCISE CAUTION. 

$$

OHZ066-067-130230-
/O.CON.KRLX.WS.W.0003.000000T0000Z-080213T0500Z/
PERRY-MORGAN-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT
124 PM EST TUE FEB 12 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

A WARM FRONT WILL MOVE NORTH ACROSS THE AREA THIS AFTERNOON AND
EVENING. TEMPERATURES WILL RISE ABOVE FREEZING THIS
AFTERNOON...BUT WILL LIKELY LOWER BELOW FREEZING LATER TONIGHT.
THESE WILL CAUSE PRECIPITATION TO TRANSITION BACK TO SNOW OR
FREEZING RAIN TONIGHT. ADDITIONAL 2 TO 3 INCHES OF SNOW...AND ICE
ACCUMULATION OF A TENTH TO A QUARTER OF AN INCH WILL BE POSSIBLE
THROUGH MIDNIGHT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

$$
000 
WWUS41 KRLX 121924
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
224 PM EST TUE FEB 12 2008

OHZ066-067-122030-
/O.CAN.KRLX.WS.W.0003.000000T0000Z-080213T0500Z/
PERRY-MORGAN-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT
224 PM EST TUE FEB 12 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
WINTER STORM WARNING. 

TEMPERATURES ACROSS THE FORMER WARNING AREA HAVE REACHED AROUND 35
DEGREES AND CONTINUE RISING SLOWLY. THEREFORE...THE THREAT FOR ICE
AND HEAVY SNOW ACCUMULATIONS NO LONGER EXIST AND THE WARNING HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter storm warning went out at Feb 12, 6:36 AM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Feb 12, 6:36 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
636 AM EST TUE FEB 12 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHWARD ACROSS THE AREA TODAY.  A COLD
FRONT SLOWLY PASSES THROUGH WEDNESDAY.  HIGH PRESSURE BUILDS IN
THURSDAY AND MOST OF FRIDAY.  A WEAK FRONT CROSSES FRIDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SSE DOWNSLOPE FLOW EVEN OVERTOP OF COLD BOUNDARY LAYER CONTINUES TO
CONTRIBUTE TO DISSIPATION PF PRECIPITATION AS IT COMES INTO WV OUT
OF E KY.  WSW-ENE ORIENTED SOUTHERN EDGE OF WARM ADVECTION
PRECIPITATION TENDS TO BECOME MORE SW-NE OVER WV AS A RESULT.  THIS
ALONE LIMITS SOUTHWARD EXTENT OF WINTER WEATHER
HAZARD...NOTWITHSTANDING WHAT HAPPENED LAST EVENING BEFORE
AFOREMENTIONED FLOW DEVELOPED.

SURFACE TEMPERATURES CREEP UP VERY SLOWLY THIS MORNING BUT SHOULD
RISE ABOVE FREEZING MOST EVERYWHERE BY THIS AFTERNOON AS SURFACE
WARM FRONT PUSHES THROUGH AND S TO SSE FLOW BREAKS THROUGH TO THE
SURFACE.  WARMEST LAYER ALOFT ALREADY ABOVE FREEZING FOR SOUTHERN
NEARLY TWO THIRDS OF AREA AND CONTINUES TO WARM AHEAD OF SURFACE
TEMPERATURES...EXCEPT INTERIOR SE OH WHERE THE LAG IS MUCH LESS.
HAVE LEFT WARNINGS AND ADVISORIES AS ARE WHICH LINE UP WELL WITH
SOUTHERN EDGE OF PRECIPITATION AS DESCRIBED.

MODELS AND HPC QPF WERE CLOSE.  USED GFS40 WHICH NOSED THE HALF INCH
PER 6-HR AMOUNTS FARTHEST NE JUST W OF THE OH RIVER.  USED OBSERVED
AND WRFARW AMOUNTS FOR THE OVERNIGHT PERIOD TO ARRIVE AT SNOW AND
ICE TOTALS FOR THE EVENT THROUGH TODAY.  ICE AMOUNTS LOOK A LITTLE
LOW FOR THE ONGOING WARNING INTERIOR SE OH BUT SNOW AMOUNTS WERE
ACTUALLY CLOSE.  GIVEN SOME EVER PRESENT TRANSITION UNCERTAINTY LEFT
WARNING AS IS AS WELL.  ALL OF THIS EXPIRES AT NOON TODAY.

SEE HYDRO SECTION FOR FLOOD WATCH WHICH TAKES OVER AT NOON TODAY FOR
MOST OF OUR OH AND KY COUNTIES FOR OHIO TRIBUTARIES W OF THE OHIO
AND FROZEN GROUND RESULTING IN ALMOST PURE RUNOFF INITIALLY.  TOTAL
LIQUID EQUIVALENT PRECIPITATION AMOUNTS FALL SHORT OF ALL FFG VALUES.

ENDED UP CLOSEST TO THE MET ON HIGHS TODAY WHICH OCCUR LATE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
BAROCLINIC ZONE MEANDERS THROUGH THE FCST AREA TONIGHT.  0Z NCEP
CHAIN ARE SLOWER THAN 24HRS AGO...SO CONTINUED CAT POPS FOR THE
ENTIRE AREA TONIGHT.  BL TEMPS SUPPORT ALL RAIN THIS EVENING UNTIL
COLD AIR FILTERS FM THE W.  SN IS FIRST INTRODUCED OVER SERN OH
CLOSE TO MDNGT.  THE COLD AIR MAKES LTL PROGRESS EAST DURING THE
PREDAWN HRS WITH RA STILL SLATED FOR THE I-79 CORRIDOR AT 12Z.
HIGHER ELEVATIONS IN THE NRN MTNS SWITCH OVER TO SN TOWARD DAWN.
SNOW ACCUM OVERNIGHT WILL BE AROUND AN INCH.  TEMPS ARE TRICKY THIS
EVNG AS SRLY WINDS ALLOW FOR A WARM EVNG IN THE MTNS.  ROLLED WITH
M-U 40S FROM WIL - CKB E...WHILE PERRY COUNTY WILL BE IN THE U30S.
AS THE NIGHT WEARS ON...A MORE UNIFORM TEMP SCHEME DEVELOPS WITH 30S
COMMON.

HIGH PROB OF PCPN CONTS FOR WED WITH THE H5 TROF CROSSING.  GFS
ILLUSTRATES AN AREA OF PVU 1.5 PRES ADV PASSING WED AFTN ONT HE BACK
SIDE OF THE TROUGH...WHICH COULD YIELD A QUICK BURST OF SN FOR THE
MTNS.  LITTLE IF ANY RECOVERY IN TEMPS EXPECTED DURING THE DAY. SFC
HIGH BUILDS IN FM THE TN VLY WED NGT...BUT CLOUDS ARE SLOW TO CLEAR
IN THE MTNS AND ADJACENT LLNDS.  THE LAST OF THE STRATOCU WILL
DEPART THE NRN MTNS CLOSE TO DAWN.  UNTIL THEN CAN NOT RULE OUT SHSN
AND SW-- PER WEAK UPSLOPE AND ABUNDANT LLVL RH.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE PROVIDES DRY WX THUR/THUR NGT.  ECMWF AND GFS ARE IN
GOOD AGREEMENT WITH A WEAK FRONT CROSSING FRI AFTN/EVNG...WHICH IS
SLOWER THAN PREVIOUS RUNS.  THEREFORE...SLOWED DOWN PCPN ONSET FROM
PREVIOUS FORECAST.

GFS AND ECMWF CONTINUE SIMILAR SOLUTIONS THIS WEEKEND AS FRONT MOVES
E OF THE BLUE RIDGE AND DOES NOT BECOME STATIONARY ALONG THE WV
MTNS.  AS A RESULT...SFC ANTICYCLONE SERVES UP DRY WX THIS WKND.
MSTR RIDES N SUN NGT AHEAD OF A CYCLONE EJECTING FROM THE GULF.  THE
LOW TRACK IS NOW WEST OF THE MTNS OFFERING ALL RAIN AND NO MIXED
PCPN.  COLD FRONT CROSSES EARLY MON MRNG CHANGING RA TO SNOW.  A
FULL LATITUDE TROF CONTINUES TO BE ADVERTISED NEXT WEEK WITH COLD
AIR AND SCT SHSN.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
WORST CONDITIONS EARLY THIS MORNING WILL BE CONFINED TO PKB WHERE
IFR CONDITIONS IN SNOW WILL OCCUR AT TIMES.  CKB COULD SEE IFR IN
SNOW AGAIN THOUGH FREEZING RAIN AND SLEET WILL MIX IN AS WELL.
HTS...CRW AND EKN WILL BE ON SOUTHERN EDGE OF FREEZING RAIN THIS
MORNING..CRW MOST LIKELY REMAINING DRY... WHILE BKW REMAINS DRY.

PRECIPITATION GOES TO ALL RAIN BY NOON HTS-PKB-CKB AND THAT RAIN
SPREADS E ACROSS REMAINING SITES LATE TODAY AND THIS EVENING WITH
MVFR CONDITIONS...IFR POSSIBLE IN HEAVIER RAIN MAINLY WESTERN SITES
LATER TODAY.  LIGHT E FLOW THIS MORNING WILL BECOME A BIT STRONGER
OUT OF THE S THIS AFTERNOON AND THEN W LATE TONIGHT AS A COLD FRONT
ARRIVES.  THAT FRONT COULD CHANGE THE PRECIPITATION TO SNOW AS FAR E
AS HTS AND PKB BY THE END OF THE PERIOD.

AVIATION OUTLOOK /AFTER 12Z WEDNESDAY...IFR PSBL IN CEILINGS AND
RAIN CHANGING BACK TO A RAIN AND SNOW MIXTURE WED MORNING.

&&

.HYDROLOGY...
THE COMBINATION OF SNOW MELT AND 1.5 INCHES OF QPF WARRANTS A FLOOD
WATCH FOR THE WET GROUNDS OF SERN OH AND PARTS OF NERN KY.  RIVERS
ARE RUNNING CLOSE TO ACTION STAGE ALREADY AND GIVEN THE AMOUNT OF
RAIN FCST...THE MUSKINGUM/HOCKING/AND SMALL STREAMS COULD APPROACH
BANKFULL THIS AFTERNOON OR TONIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR WVZ005>011-
     013-014-016>020-029>032-040.
OH...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR OHZ076-083-
     085>087.
     FLOOD WATCH FROM NOON EST TODAY THROUGH LATE TONIGHT FOR
     OHZ067-075-076-083>087.
     WINTER STORM WARNING UNTIL NOON EST TODAY FOR OHZ066-067-075-
     084.
KY...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR KYZ101>103-
     105.
     FLOOD WATCH FROM NOON EST TODAY THROUGH LATE TONIGHT FOR
     KYZ101>103.
VA...NONE.

&&

SYNOPSIS...TRM/29
NEAR TERM...TRM
SHORT TERM...29
LONG TERM...29
AVIATION...TRM
HYDROLOGY...FWM
Hazardous weather outlook, Feb 12, 4:22 AM EST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
422 AM EST TUE FEB 12 2008

OHZ067-075-084-130930-
MORGAN-ATHENS-VINTON-
422 AM EST TUE FEB 12 2008

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...
...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PART OF SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-OHZ076-083-085>087-130930-
GREENUP-CARTER-BOYD-WASHINGTON-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-
422 AM EST TUE FEB 12 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY AND SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ105-WVZ005>011-013-014-016>020-029>032-040-130930-
LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-
LINCOLN-PUTNAM-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-GILMER-LEWIS-
HARRISON-TAYLOR-BARBOUR-
422 AM EST TUE FEB 12 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF NORTHEAST
KENTUCKY AND NORTHERN AND WESTERN PORTIONS OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ015-024>028-033>039-046-047-130930-
DICKENSON-BUCHANAN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
422 AM EST TUE FEB 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN AND EASTERN PORTIONS OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-130930-
PERRY-
422 AM EST TUE FEB 12 2008

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PART OF INTERIOR SOUTHEAST
OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TRM / 29

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 4:20 AM ESTFlood WatchRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 2 more23 hr
Feb 12, 12:05 PM ESTWinter Weather AdvisoryRLXGallia, Lawrence, Meigs55 min

Nearby

Winter Storm Warnings in Ohio, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.